# SDR AALA201908289034

- Difficulty date: August 26, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 54,275 hours, 6,534 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Failed
- Location: R1 Epas
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: EPAS DOOR R1 BATTERY PACK NO GREEN LIGHT. REPLACED DOOR R1 BATTERY PACK IAW AMM 52-11-20.
